For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 6, Number 4, 2016, Pages 1211-1227                                                                DOI:10.11948/2016081
Positive solutions of higher-order nonlinear fractional differential systems with nonlocal boundary conditions
Shengli Xie,Yiming Xie
Keywords:Higher-order nonlinear fractional differential equations, positive solution, cone, fixed point index.
Abstract:
      The paper deals with the existence and multiplicity of positive solutions for a system of higher-order nonlinear fractional differential equations with nonlocal boundary conditions. The main tool used in the proof is fixed point index theory in cone. Some limit type conditions for ensuring the existence of positive solutions are given.
PDF      Download reader